# SDR RIVA0000011

- Difficulty date: April 19, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N362PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21106
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Part time: 47,130 hours, 35,162 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT LEADING EDGE RIBS (2 EACH) CRACKED AT SLAT STATION 61 AND 63.  REPAIRED IAW BOEING SRM 57-50-3, FIGURE 9.  FABRICATED AND INSTALLED DOUBLERS (2 EACH) FROM .032 CRES A1S1,321 ANNEALED CONDITION.  DOUBLER AT SLAT STATION 63 INSTALLED WITH SHIM AND RADIUS BLOCK IAW BOEING SRM 51-20-1.  APPLIED PROTECTIVE TREATMENT IAW BOEING SRM 51-10-2.  REBALANCE OF SLAT NOT REQUIRED.  NO WEIGHT AND BALANCE CHANGE.
